# SDR SWAA2022091545454

- Difficulty date: August 24, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 27,113 hours, 12,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 141A83154
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SERVICE DOOR MOPSILL STA 291-335; RBL 53-RBL 59; WL 208. / [01] COMPLETED STEPS 1-10; SRM 53-10-15-1A-2 IS THE ALLOWABLE APPLICABILITY;[02] VERIFIED PARTIAL WORK ACCOMPLISHED IN STEPS 1 - 5 & SRM 53-10-15-1A-2 FOR APPLICABILITY.;[03] COMPLETED STEPS 11; 14 AND 15.;[04] UPDATED STEPS 1-4 AND 12 -13;[05] COMPLETED STEPS 1-4 AND 12 -13;[06] EVALUATED DAMAGE ON FWD SERVICE DOOR MOPSILL STA 291-335; RBL 53-RBL 59; WL 208. DAMAGE FOUND TO BE COMMON TO MORE THAN 3 FASTENERS IN GROUPS OF TEN; THEREFORE; DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-10-15-1A-2 FIGURE 103 DETAIL G.;[07] VERIFIED ACTION #6;[08] REPAIRED CORROSION ON FWD SERVICE DOOR MOP SILL IAW EA# 22-153-02629.;[09] VERIFIED CORRECTIVE ACTION ITEM 8; AND MEASUREMENT FIELDS; JOB COMPLETE.
